# SDR UIEA2025011200030

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 705073
- Part serial: 2042
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR W/W BRAKE MODULE WITH LEAK EVIDENCE AT CEILING AREA.( LH MAIN LANDING GEAR W/W VALVE BRAKE MODULE WAS REPLACED IAW AMM TASK 32-41-02-424-002-003 REV 143 DATE 22-AUG-24, LEAK TEST WAS PERFORMED, NO LEAKS WERE FOUND. )
